Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 300, Number 5, Pages 1045–1049 (Mi dan7585)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the dimension of the product of ANR-compacta

A. N. Dranishnikov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (340 kB)

English version:
Doklady Mathematics, 1988, 37:3, 769–773

Bibliographic databases:
UDC: 515.12
Presented: С. П. Новиков
Received: 05.01.1987

Citation: A. N. Dranishnikov, “On the dimension of the product of ANR-compacta”, Dokl. Akad. Nauk SSSR, 300:5 (1988), 1045–1049; Dokl. Math., 37:3 (1988), 769–773

Citation in format AMSBIB
\Bibitem{Dra88}
\by A.~N.~Dranishnikov
\paper On the dimension of the product of ANR-compacta
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 300
\issue 5
\pages 1045--1049
\mathnet{http://mi.mathnet.ru/dan7585}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=950312}
\zmath{https://zbmath.org/?q=an:0694.55002}
\transl
\jour Dokl. Math.
\yr 1988
\vol 37
\issue 3
\pages 769--773


Linking options:
  • http://mi.mathnet.ru/eng/dan7585
  • http://mi.mathnet.ru/eng/dan/v300/i5/p1045

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Lubenets, “On cell-like mappings and the dimensional full-valuedness of compacta”, Math. Notes, 57:2 (1995), 217–219  mathnet  crossref  mathscinet  zmath  isi
    2. D. V. Artamonov, “Local Homology and Dimensional Full-Valuedness”, Math. Notes, 81:5 (2007), 573–589  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:17
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021